# SDR AU970754

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737376
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: BS178
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) PRESSURE BULKHEAD WEB AT BS 178 CRACKED IN FIVE PLACES ADJACENT TO WEATHER RADAR SUPPORT BRACKET ATTACHMENTS
